MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10316
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that: we have had several et tubes where the patient et tube became separated mutilple times during a shift.The ventilator adapter remained attached to the ventilator circuit and the pliable portion of the tube became disconnected for the adapter (hub).The patients were reported to be "ok".When the tube disconnected, the alarm went off and the staff intervened and put them back on ventilation.There was no reported patient harm or consequence.
 
Additional Manufacturer Narrative
(b)(4), the customer returned one unit 5-10316 et tube, hvt, 8.0 for investigation.The returned et tube was visually examined with and without magnification.Visual examination of the returned et tube revealed that the connector was not returned.The connector is originally seated loosely in the tube and not seating the connector firmly into the tube before use can cause it to disconnect.An indentation was present on the proximal end of the tube which indicates that the connector was inserted to the proper depth in the tube.Since the connector was not returned, it could not be determined if there were any issues with the connector.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.The ifu for this product states, "the 15 mm connector may be loosely seated due to the relaxation of the tube material around the connector.Seat the connector firmly in the tracheal tube.For a secure connection, the contacting surfaces must be clean and dry when seating the connector." "seat the 15 mm connector firmly in the adapter on the ventilator equipment to prevent disconnection during use.Ordinarily the security of the connection is increased by twisting the two elements together." "non-standard dimensions of some connectors on ventilator or anesthesia equipment may make it difficult to securely mate with the tracheal tube 15 mm connector.Use only the equipment having 15 mm connectors that are standard in compliance with iso 5356-1".The reported complaint could not be confirmed since the connector was not returned with the et tube.No issues were observed with the et tube.Teleflex will continue to monitor and trend on this issue.Corrected data: section d.1.-brand name corrected to hudson et tube, hvt, 8.0 section d.4.-catalog# corrected to 5-10316.Section d.4.-udi# corrected to (b)(4).
 
Event or Problem Description
It was reported that: we have had several et tubes where the patient et tube became separated multiple times during a shift.The ventilator adapter remained attached to the ventilator circuit and the pliable portion of the tube became disconnected for the adapter (hub).The patients were reported to be "ok".When the tube disconnected, the alarm went off and the staff intervened and put them back on ventilation.There was no reported patient harm or consequence.

Brand Name
HUDSON ET TUBE, HVT, 8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18814669
Report Number3003898360-2024-00227
Device Sequence Number8383490
Product Code BTR
UDI-Device Identifier04026704397051
UDI-Public04026704397051
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number5-10316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown